BibTeX record journals/dam/GuoN18

download as .bib file

@article{DBLP:journals/dam/GuoN18,
  author    = {Chuan Guo and
               Mike Newman},
  title     = {On the b-chromatic number of cartesian products},
  journal   = {Discrete Applied Mathematics},
  volume    = {239},
  pages     = {82--93},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.dam.2017.12.025},
  doi       = {10.1016/j.dam.2017.12.025},
  timestamp = {Tue, 27 Mar 2018 11:27:28 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/GuoN18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier